# SDR AALA201612059021

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 25,342 hours, 9,795 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3358
- Condition: Overserviced
- Part time: 25,379 hours, 11,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS COMPLAINED ABOUT DIRTY SOCK MUSK ODOR IN AIRCRAFT. ODOR SUBSIDED IN CRUISE FLIGHT, HOWEVER BECAME VERY STRONG DURING DECENT INCLUDING THE COCKPIT. ATTENDANTS COMPLAINED ABOUT BURNING EYES, NAUSEA, HEADACHE, BURNING NOSTRILS.  COCKPIT ALSO EXPERIENCED STRONG ODOR WITH BURNING EYES DURING DECENT. MAINTENANCE FOUND APU OIL OVER SERVICED.  AIRCRAFT WAS GROUNDED.
